# SDR 97ZZZX2036

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3XY
- Make and model: Gulstm 690C
- Aircraft serial: 11638
- Engine: Garrtt TPE3315251K
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low Oil Press
- Location: Lt Engine
- Part time: 1,970 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

UPON REACHING FL 26,000 FEET, PILOT OBSERVED OIL PRESSURE DECREASING SLOWLY.  THE OIL PRESSURE HAD REACHED A LOW END RED LINE.  THE PILOT ELECTED TO SHUT DOWN NR 1 ENGINE AND RETURN TO THE AIRPORT.  AFTER LANDING, INVESTIGATION WAS MADE INTO OIL PRESSURE.  PRESSURES WERE ALL GOOD ON THE GROUND.  SOAP SAMPLES PROVED GOOD.  PREVIOUS ENGINE WORK SUGGESTS SOME POSSIBLE NICKED O-RINGS ON OIL TRANSFER TUBES INTERNALLY IN ENGINE.  THE ENGINE WAS REMOVED AND SENT BACK TO ALLIED SIGNAL FOR INSPECTION.
